MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ALARM,TAMP RES,NURSE CALL,EA

Medline Industries, LP MEDLINE; ALARM,TAMP RES,NURSE CALL,EA
Catalog Number MDT8450Y
Medical Device Problem Codes No Audible Alarm (1019); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "alarm did not work.".
 
Additional Manufacturer Narrative
The customer reported "alarm did not work." based on the information provided, the reported issue was identified as being associated with scar, and corrective actions are addressed per the scar process.The record does not state that the reported problem was confirmed, and no root cause was identified in the information provided.No further actions are required, and divisional qa will continue to monitor during monthly and quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ALARM,TAMP RES,NURSE CALL,EA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50883109
Report Number1417592-2026-49787
Device Sequence Number18830078
Product Code KMI
UDI-Device Identifier10888277675209
UDI-Public10888277675209
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT8450Y
Device Lot Number03520100001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown